Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Swelling, tingling in lips after gardening. Put ice, reduced. Causes for symptoms?

this is going to sound weird but about 30-40 mins ago i was in my garden messing with the asparagus plants & then went over to the strawberry patch to weed it & then all of a sudden my top right lip starts to feel funny & tingly & swelling , i rushed inside to check it out & i put ice on it, it is starting to go back down now, i m just wondering what might have caused this? I also ate a handful of unsalted peanuts before going outside, but i eat peanuts all the time. please help
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Most probably an allergic reaction to any herb you were in contact. If the swelling does not go away by putting cold compresses, and other symptoms like sneezing, difficulty breathing, etc. go to ER immediately.

You can take oral antihistaminics for a couple of days until the swelling disappears.

Hope it helped!
Answered: Wed, 9 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor